# SDR C2XA98IA535

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe
- Part number: 12033750003
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACK IN AFT OUTBOARD MOUNT FLANGE ON LEFT TAIL PIPE.  REMOVED AND REPLACED LEFT TAIL PIPE.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
